# SDR GTIA2024012637802

- Difficulty date: January 24, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 59,874 hours, 27,562 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Apu Bleed
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR QUALITY EVENT DEPARTING ORD SHUT DOWN PACK 1. AIR QUALITY IMPROVED. MUSTY SMELL WAS OBSERVED. -DUE TO HISTORY OF AIR QUALITY EVENTS, TI 2100-2004 ISSUED AND PERFORMED. PERFORMED AMM TASK 36-12-00 DECONTAMINATION OF THE BLEED AIR DUCTING SYSTEM. NO ODOR NOTED AT THIS TIME ON ENG 1, ENG 2, OR APU BLEED.
